MathSciNet Relay Station
MathSciNet bibliographic data
MR510100 17A30 (17A20)
Okubo, Susumu Pseudo-quaternion and pseudo-octonion algebras. Hadronic J. 1 (1978), no. 4, 1250–1278.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement